It is currently Wed Aug 23, 2017 8:12 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: Sub withdrawal. help me
PostPosted: Mon Jan 11, 2010 8:04 pm 
Offline
Average Poster
Average Poster

Joined: Mon Jan 11, 2010 2:52 pm
Posts: 26
Hi. I am new to this site and would appreciate any and all help and expereince.
I quit sub, cold turkey at 8mg 13 days ago. I am dying, as you can imagine. I knew that there would be some withdrawals, but didnt realize that this could go on for weeks or even months! This is not an option for me, as I am a stay at home mother of a 5, 3 and 2month olds! I literally cannot take this misery another minute.
I have exactly 3 8mg subs that I have saved. I dont know whether to flush them or not. I am dying to just take like .5mg but maybe that would be a step in the wrong direction at this point? Should I use my last 3 pills to taper? How long is this going to last and what can I do to make things better?
Thanks


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jan 11, 2010 11:09 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Jan 05, 2009 3:20 am
Posts: 516
how long were you on sub and why did you stop at 8mg/day?

_________________
Image
mmmm donuts!


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jan 12, 2010 9:25 am 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Thu Dec 17, 2009 8:58 pm
Posts: 322
Do NOT flush the pills, PLEASE answer jamez70... Mike


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Tue Jan 12, 2010 10:37 am 
Offline
Average Poster
Average Poster

Joined: Mon Jan 11, 2010 2:52 pm
Posts: 26
ok, I was only on the subs for 1 month and I quit for several reasons. 1. I have had some things happen in my life very quickly that have put the nail in the coffin for me as far as relapsing. It isnt an option I am DONE with pills.
2. I didnt want to be on sub long term because I dont want to be dependant on it and I know the longer you are on it, the harder it is to get off.
I knew there would be withdrawals but obviously had no idea that comming off at 8mg would do this.

Here is an option: I sat down with my husband and parents. Told them that I felt unable to handle the children while going through this. They set up a calander of 9 days where one of the 3 of them would be off work at all times to help. This cannot start though until Jan 20. So, would it make sense to take small amounts of sub (like .5mg) to get me through until they are able to take off work? Is this setting me back? Someone please give me some advice. What will I be in for if I take .5mg for a week (after jumping off at 8mg 2 weeks ago and taking none in between).
Thanks in advance


Top
 Profile  
 
 Post subject: My Opinion Only
PostPosted: Tue Jan 12, 2010 11:22 am 
Offline
Super Poster
Super Poster

Joined: Fri Dec 11, 2009 10:29 am
Posts: 164
First off I strongly advise you to talk with your MD about this and consider his recommendations before using what you get here..

Secondly, I'm not sure I undertand your situation... and I'm a strong believer in a slow steady taper dropping off at or below .25mg. However, if you have already dropped at 8mg and have been completly off subs for 2 weeks... I can promise you the worst is most likely over, if not... it will be within the next week. If you can possibly tolerate not taking anymore subs... then you will be over this much more quickly. If not, try taking 1/4-1/2mg only when you feel the worst. That will help alleviate the symptoms. Then go as long as you can again before considering another small dose.

The other option is start back at the .50mg and slowly taper from there using the liquid method of dosing.

Depending on what is the most difficult of this for you... there are other ways to help deal with the symptoms like hot baths, exercise, vitamins, sleep aids...etc. There are other threads that deal with this specifically.

Make certain you get some counseling and other support systems in place.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jan 13, 2010 12:54 am 
Offline
Average Poster
Average Poster

Joined: Tue Jan 12, 2010 7:43 pm
Posts: 11
I feel your pain, I jumped off at 2mg and am still in the gutter 9days later! If i was you personally, I would take just enough to help you function to take care of the kids each day and make it last till the 20th when your family can help out. Lucky u that u have family to help in that situation. I have to work, school, and take care of a child while feeling like this and heard it could be for weeks more. Just dont feel alone, there are a lot of ppl going through the same hell right now! God Bless you sweetheart!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Google [Bot] and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group